# SDR 97ZZZX936

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- Engine: Allsn 250C30P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23059933
- Condition: Leak
- Location: Engine
- Part time: 5,980 hours
- Stage of operation: NR
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

EN ROUTE, STRONG SMELL OF FUEL WAS NOTICED IN THE COCKPIT.  INITIALLY SUSPECTED ONE OF THE PASSENGERS WHO HAD PREVIOUSLY REFUELED AIRCRAFT HAD GOTTEN FUEL ON HIS CLOTHING.  AFTER LANDING, FUEL WAS OBSERVED COMING FROM FUEL CONTROL UNIT.  FOUND FUEL CONTROL LEAKING AT METERING VALVE.  REMOVED AND REPLACED FUEL CONTROL.  PERFORMED REQUIRED MAINTENANCE PROCEDURES.  AIRCRAFT RETURNED TO SERVICE.
